Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some Hilbert space extremal problems

Author: Marvin Rosenblum
Journal: Proc. Amer. Math. Soc. 16 (1965), 687-691
MSC: Primary 41.60
MathSciNet review: 0180798
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip Davis, An application of doubly orthogonal functions to a problem of approximation in two regions, Trans. Amer. Math. Soc. 72 (1952), 104-137. MR 0046434 (13:733e)
  • [2] H. Meschkowski, Hilbertsche Räume mit Kernfunction, Springer, Berlin, 1962. MR 0140912 (25:4326)
  • [3] J. von Neumann, Über Adjungierte Funktionaloperatoren, Ann. of Math. 33 (1932), 294-310. MR 1503053
  • [4] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.60

Retrieve articles in all journals with MSC: 41.60

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society